View Full Version : Strattera Losing its magic


Mitrovah
12-30-14, 04:17 PM
Hello, I have been on Strattera for about 6- 8 months and it has been heaven!!! Low to no side affects and it made my life at work and home a whole lot easier. However I am at 100mgs and the magic is starting to wear off. I know there is the 120mg but, I don't see how 120mg is going to bring things back. It is expensive stuff going any higher than 120mg is probably not possible and I don' think my Doc would allow me. Does anyone take more than 120mg of Strattera? Are there any more powerful non stimulant drugs out there? A powerful non stimulant does seem to be a contradiction in terms.

jman05
12-30-14, 09:09 PM
I hope it doesn't wear off.m mine worked for a long time and then I took a break and could feel the withdraw for 3-4 weeks. Maybe take a holiday.

Mitrovah
12-30-14, 09:12 PM
I have taken holidays the problem is I work almost every day so I need daily. I excercis as one way to metabolise the meds

jman05
12-30-14, 11:04 PM
I have taken holidays the problem is I work almost every day so I need daily. I excercis as one way to metabolise the meds

Wait until the next long vacation or holiday break to take a break. Substitute with another med. Skip Saturday's.